# SDR SWAA2024041171230

- Difficulty date: April 6, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FORWARD EMERGENCY LIGHT BULB OUT.   REPLACED THE LAMP IN THE LH OVERWING FWD EMERGENCY LIGHT AND PERFORMED GOOD OPERATIONAL TEST PER AMM 33-51-01-960-801.
